# SDR SWIA2025082600019

- Difficulty date: August 19, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 42,723 hours, 42,260 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932113
- Part serial: 14020H2065
- Condition: Cracked
- Location: Zone 200
- Part time: 6,873 hours, 6,571 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CA WINDSHIELD CRACKING DELAMINATING (FLIGHT 5111 - FILED CLOSED) THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 30713385 WITH THE FOLLOWING CORRECTIVE ACTION: "REMOVED AND REPLACED LH WINDSHIELD REF. TASK CARD 56-220-1000-SKY. OPS CHECKED GOOD. NO LEAKS NOTED."
